RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1983, Volume 19, Number 4  


Ordinary Differential Equations
Stability of differential inclusions
L. Yu. Anapolskiy
555
Minimal complete system of orthogonal invariants of a two-dimensional differential system
N. I. Vulpe
564
A numerical-analytic method for investigating periodic solutions of a class of operator-differential equations
G. D. Zavalykut
569
On the theory of control of linear systems with lag
S. A. Minyuk
575
Construction of minimizing sequences
V. I. Plotnikov, M. I. Sumin
581
Bounded solutions of impulse systems
V. E. Slyusarchuk
588
Solutions of differential equations with deviating argument
M. T. Terekhin
597

Partial Differential Equations
Inverse problem of the theory of wave propagation in a semi-infinite nonregular waveguide
A. S. Blagoveshchenskii, S. I. Kabanikhin
603
A class of nonlinear inverse problems with an unknown boundary
N. L. Gol'dman
608
Some questions of the theory of second-order elliptic equations on the plane
E. S. Gubanova
618
The Cauchy problem for systems of parabolic equations with deviating argument
Ya. I. Zhitomirskii
621
Asymptotic behavior of the solution of a system of two linear magnetohydrodynamics equations with singular perturbation. II. Complete asymptotic expansion
L. A. Kalyakin
628
Investigation of a second-order elliptic operator in domains with an infinite boundary by means of the operator Sturm–Liouville equation. II
P. A. Mishnaevskii
645
Formulas for mutual re-expansion of fundamental solutions of the Laplace equation in polar and elliptic coordinates
Z. M. Narkun
654
A problem on the decay of a discontinuity for a class of systems of three equations
Z. Kh. Nasyrov, V. A. Tupchiev
660
The problem of heat conduction with a derivative with respect to time in the boundary condition
S. I. Temirbulatov
666
Variational inequalities in the theory of shallow shells
A. M. Khludnev
673

Integral Equations
Linear equations in spaces of Sobolov–Slobodetskiǐ type. III
A. A. Kuleshov
680
On the question of admissibility of certain pairs of spaces for linear operators and Volterra equations
V. F. Pulyaev, Z. B. Tsalyuk
684

Short Communications
On the theory of generalized Green operators
M. V. Belousov
693
Questions concerning the improvement of the convergence of series in the solution of second-order equations of parabolic type
I. N. Bogaenko, M. V. Boychuk
694
Darboux integrals and the analytic structure of solutions of differential equations
M. V. Dolov, V. V. Kosarev
697
Systems of two second order differential equations and partial differential equations of elliptic type
E. G. Zelkin
700
Construction of the Riemann function for some hyperbolic equations
P. D. Kokinasidi
703
Effective characteristics of a heat-conducting surface
A. G. Kolpakov
706
On a certain classical singularly perturbed problem of optimal control
G. A. Kurina
710
The first boundary value problem for a fourth-order equation with a nonnegative characteristic form
V. A. Malovichko
712
Qualitative picture of a special system of two equations
M. B. Meshcherskaya
714
In the perturbation of a boundary value problem by terms with deviating argument the spectrum can vanish
V. S. Mokeichev
717
Estimates for the derivatives of associated Legendre functions and ultraspherical polynomials in the metric $L_p$, $1<p<\infty$
A. S. Fokht
718
Cycles of a differential equation with polynomials of the third degree
S. M. Shaova
720
Stability of the central indices of discrete difference equations
N. V. Shirobokov
722

People of Soviet science
Lev Dmitrievich Kudryavtsev (on the occasion of his sixtieth birthday)
N. P. Erugin, E. A. Ivanov, S. M. Nikol'skii, A. A. Samarskii, A. N. Tikhonov
724

Letters to the Editor
Letter to the editors: “On the stability of solutions of a class of Hamiltonian systems with small changes of the function $H$” [Differentsial'nye Uravneniya 18 (1982), no. 2, 219–234; MR 83j:58047]
N. I. Gavrilov
729
Letter to the editors: “Boundary of the attracting set of a periodic Axiom A-system” [Differentsial'nye Uravneniya 17 (1981), no. 9, 1621–1629; MR 83d:58052]
S. Yu. Pilyugin
729
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019